# SDR 07FDEA03281

- Difficulty date: August 31, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N725FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 572
- Aircraft time: 39,172 hours, 19,963 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Diaphragm
- Part number: A53810966200
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOOLING MARKS AT GANTRY DIAPHRAGM BETWEEN FRAME 51-52 NEAR BEAM 5 RT.  REPAIR PERFORMED BY BLEND OUT IAW EA 6-5315-99148 AND RAS 043415/014/2006.
